# SDR QXEA2018083000316

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700683
- Aircraft time: 3,019 hours, 1,746 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900005836PR
- Part serial: MAY173385
- Condition: Overheated
- Location: Zone 700
- Part time: 3,019 hours, 1,746 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF, COMPUTER FAULT INDICATION. ABORTED TAKEOFF AT 100 KNOTS. AIRCRAFT REMOVED FROM SERVICE FOR INSPECTION. BRK OVERHEAT EICAS MSG AFTER RTO LH I/B + O/B OBSERVED AT 400° RH I/B + O/B OBSERVED AT 350°. C/W HIGH ENERGY STOP CONDITION INSPECTION / CHECK ON #1 MLG IAW E175 AMM 05-50-12-200-801-A. IB & OB BRAKES SHOW EVIDENCE OF INTERNAL PACKINGS MELTED, NO OTHER DEFECTS NOTED. TEMPORARILY REINSTALLED IB & OB BRAKES AND WHEEL/TIRE ASSY. C/W HIGH ENERGY STOP INSP ON #2 SIDE IAW AMM 05-50-12-200-801-A. FOUND OB BRAKE PACKING MELTED. R&R RH OB BRAKE ASSY LH IB AND LH OB BRAKE ASSY'S IAW AMM 32-49-11-000/-400-801-A WITH NEW FROM STOCK RH IB BRAKE ASSY AND ALL FOUR WHEEL/TIRE ASSY'S REINSTALLED PER ABOVE TASK. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
